# SDR CALA2025112111378

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N17595
- Make and model: Boeing 737-9
- Aircraft serial: 67643
- Aircraft time: 2,188 hours, 727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR FABRIC SOMEHOW NOT LINED UP, CAUSING ISSUES DISARMING GRAY FABRIC NEED PUSH, LEFT.  PERFORMED INSPECTION OF GIRT BAR FABIC & FOUND Z-FOLD REQUIRED TO BE REPERFORMED IAW AMM 25-66-01. RECHECKED ARMING AND DISARMING OF DOOR 1R WITH NO DEFECTS FOUND PER AMM 25-66-01. GIRT BAR MATERIAL STIFF CAUSING A FOLD MAKING IT LOOK LOPSIDED BUT WHEN GIRT BAR IS PULLED OUT AND LAID ON GROUND FOUND LENGTHS ON BOTH SIDE OF MATERIAL TO BE EQUAL. NO FURTHER MAINT ACTION REQUIRED.
